# SDR C2XA98IA192

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372411210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FRAME 13 RIGHT SIDE IS CORRODED AT WALL SUPPORT ANGLE.  MAINTENANCE REMOVED ALL CORROSION AND INSTALLED REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5310-01037.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
